Realization of Events by Logical Nets

Journal of Symbolic Logic 32 (3):389-390 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270784
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,350
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Nonaxiomatisability of Equivalences Over Finite State Processes.Peter Sewell - 1997 - Annals of Pure and Applied Logic 90 (1):163-191.

Add more citations

Similar books and articles

Theory of Logical Nets.Arthur W. Burks & Jesse B. Wright - 1954 - Journal of Symbolic Logic 19 (2):141-142.
Planar and Braided Proof-Nets for Multiplicative Linear Logic with Mix.G. Bellin & A. Fleury - 1998 - Archive for Mathematical Logic 37 (5-6):309-325.
A New Correctness Criterion for Cyclic Proof Nets.V. Michele Abrusci & Elena Maringelli - 1998 - Journal of Logic, Language and Information 7 (4):449-459.
On Operators Realizable in Logical Nets.Andrzej Blikle - 1962 - Journal of Symbolic Logic 27 (2):252-253.
Regular Expressions Over Generalized Alphabet and Design of Logical Nets.[author unknown] - 1973 - Journal of Symbolic Logic 38 (3):524-525.

Analytics

Added to PP index
2015-02-05

Total views
12 ( #698,798 of 2,291,086 )

Recent downloads (6 months)
1 ( #832,027 of 2,291,086 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature